# SDR SPAA202410070003

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N708S
- Make and model: Boeing 737528
- Aircraft serial: 27424
- Aircraft time: 35,671 hours, 29,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 0834
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHTS FAILED TIO ILLUMINATE. M1669
